MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Model Number 470116
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: air in line during use.Air was introduced into the patient causing elevated t-wave required stay overnight and observation.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples with packaging were returned for evaluation.Both samples were tested for occlusion and leakage per specification.In addition in order to replicate the incident, the sets were spiked and primed with normal saline solution per the ifu.No bubbles or any air in the lines was observed.The reported defect was confirmed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformance of this nature.While we are unable to confirm the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6420237
Report Number9614279-2017-00029
Device Sequence Number19061556
Product Code FPA
UDI-Device Identifier04046964183973
UDI-Public(01)04046964183973(17)190917(10)0061530658
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2019
Device Model Number470116
Device Catalogue Number470116
Device Lot Number0061530658
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/09/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by Manufacturer02/28/2017
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age1 YR